Advanced

The derivative nonlinear Schrodinger equation in analytic classes

Gurjic, Z and Kalisch, Henrik LU (2003) In Journal of Nonlinear Mathematical Physics 10(Suppl. 1). p.62-71
Abstract
The derivative nonlinear Schrodinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and space-time estimates are used.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Nonlinear Mathematical Physics
volume
10
issue
Suppl. 1
pages
62 - 71
publisher
Bokförlaget Atlantis
external identifiers
  • wos:000185008100005
  • scopus:33746634286
ISSN
1402-9251
DOI
10.2991/jnmp.2003.10.s1.5
language
English
LU publication?
yes
id
52ab9573-6627-4057-8357-524263927334 (old id 302223)
date added to LUP
2007-09-03 13:06:44
date last changed
2018-05-29 10:56:48
@article{52ab9573-6627-4057-8357-524263927334,
  abstract     = {The derivative nonlinear Schrodinger equation is shown to be locally well-posed in a class of functions analytic on a strip around the real axis. The main feature of the result is that the width of the strip does not shrink in time. To overcome the derivative loss, Kato-type smoothing results and space-time estimates are used.},
  author       = {Gurjic, Z and Kalisch, Henrik},
  issn         = {1402-9251},
  language     = {eng},
  number       = {Suppl. 1},
  pages        = {62--71},
  publisher    = {Bokförlaget Atlantis},
  series       = {Journal of Nonlinear Mathematical Physics},
  title        = {The derivative nonlinear Schrodinger equation in analytic classes},
  url          = {http://dx.doi.org/10.2991/jnmp.2003.10.s1.5},
  volume       = {10},
  year         = {2003},
}